`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 3,Number 2,     April 1997

1

Minimizing movements of the Mumford and Shah energy   Pages : 153 - 174

Antonin Chambolle and Francesco Doveri

 Abstract       Full Text      Related Articles

2

Existence and blow up of small amplitude nonlinear waves with a negative potential   Pages : 175 - 188

Walter A. Strauss and Kimitoshi Tsutaya

 Abstract       Full Text      Related Articles

3

Linearization near a locally nonunique invariant manifold   Pages : 189 - 205

George Osipenko

 Abstract       Full Text      Related Articles

4

Existence of stable and unstable periodic solutions for semilinear parabolic problems   Pages : 207 - 216

E. N. Dancer and Norimichi Hirano

 Abstract       Full Text      Related Articles

5

A parabolic integro-differential equation arising from thermoelastic contact   Pages : 217 - 234

Walter Allegretto,  John R. Cannon and Yanping Lin

 Abstract       Full Text      Related Articles

6

Regularization of discontinuous vector fields in dimension three   Pages : 235 - 241

Jaume Llibre and Marco Antonio Teixeira

 Abstract       Full Text      Related Articles

7

On instant extinction for very fast diffusion equations   Pages : 243 - 250

Yun-Gang Chen,  Yoshikazu Giga and Koh Sato

 Abstract       Full Text      Related Articles

8

Multiple periodic solutions of Hamiltonian systems with strong resonance at infinity   Pages : 251 - 264

Laura Olian Fannio

 Abstract       Full Text      Related Articles

9

Concerning the well-posedness of a nonlinearly coupled semilinear wave and beam--like equation   Pages : 265 - 288

George Avalos

 Abstract       Full Text      Related Articles

10

On the bifurcation from critical homoclinic orbits in n-dimensional maps   Pages : 289 - 303

Flaviano Battelli and Claudio Lazzari

 Abstract       Full Text      Related Articles